About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 751969, 9 pages
http://dx.doi.org/10.1155/2011/751969
Research Article

Spatial Profile of the Dead Core for the Fast Diffusion Equation with Dependent Coefficient

School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China

Received 7 May 2011; Accepted 25 October 2011

Academic Editor: Donal O'Regan

Copyright © 2011 Zhengce Zhang and Biao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-S. Guo and P. Souplet, “Fast rate of formation of dead-core for the heat equation with strong absorption and applications to fast blow-up,” Mathematische Annalen, vol. 331, no. 3, pp. 651–667, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J.-S. Guo, C.-T. Ling, and P. Souplet, “Non-self-similar dead-core rate for the fast diffusion equation with strong absorption,” Nonlinearity, vol. 23, no. 3, pp. 657–673, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. V. A. Galaktionov, S. I. Shmarev, and J. L. Vazquez, “Regularity of interfaces in diffusion processes under the influence of strong absorption,” Archive for Rational Mechanics and Analysis, vol. 149, no. 3, pp. 183–212, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Zhang and B. Hu, “Rate estimates of gradient blowup for a heat equation with exponential nonlinearity,” Nonlinear Analysis, Theory, Methods & Applications, vol. 72, no. 12, pp. 4594–4601, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Li and P. Souplet, “Single-point gradient blow-up on the boundary for diffusive Hamilton-Jacobi equations in planar domains,” Communications in Mathematical Physics, vol. 293, no. 2, pp. 499–517, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Z. Zhang and B. Hu, “Gradient blowup rate for a semilinear parabolic equation,” Discrete and Continuous Dynamical Systems Series A, vol. 26, no. 2, pp. 767–779, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Zheng and X. Song, “Quenching rates for heat equations with coupled singular nonlinear boundary flux,” Science in China Series A, vol. 51, no. 9, pp. 1631–1643, 2008. View at Publisher · View at Google Scholar
  8. J.-S. Guo and B. Hu, “Blowup rate estimates for the heat equation with a nonlinear gradient source term,” Discrete and Continuous Dynamical Systems Series A, vol. 20, no. 4, pp. 927–937, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Winkler, “Infinite-time quenching in a fast diffusion equation with strong absorption,” Nonlinear Differential Equations and Applications, vol. 16, no. 1, pp. 41–61, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. W. Liu and M. Wang, “Blow-up of the solution for a p-Laplacian equation with positive initial energy,” Acta Applicandae Mathematicae, vol. 103, no. 2, pp. 141–146, 2008. View at Publisher · View at Google Scholar
  11. J.-S. Guo and C.-C. Wu, “Finite time dead-core rate for the heat equation with a strong absorption,” The Tohoku Mathematical Journal, vol. 60, no. 1, pp. 37–70, 2008. View at Publisher · View at Google Scholar